# SDR DALA12011170978

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 56,650 hours, 42,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Severed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING AT ROW 36 WAS INOPERATIVE.  MX FOUND THAT A RING TERMINAL ON THE LIGHT RECEPTICAL WAS SEVERED.  REPAIR WAS ACCOMPLISHED AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
